# SDR CALA2015072400596

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 22,352 hours, 7,743 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B263
- Part serial: 896927
- Condition: Fire
- Location: Nr 1
- Part time: 22,351 hours, 2,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, D

## Discrepancy

UPON TAKING RUNWAY, ACFT TOWER REPORTED TAILPIPE FIRE ON NR 1 ENG.  ALL ENG INDICATIONS NORMAL.  SHUTDOWN ENG, FIRE WENT OUT.  FOLLOWED QRH & RETURNED TO GATE.  INSPECTED ENG INLET & EXHAUST, INSPECTED TURBINE BLADES, NO DAMAGE FOUND.  STARTED ENG TWICE IAW AMM 71-00-00-800-808-F-00.  ENG STARTED NORMALLY, IDLED FOR 10 MIN EACH TIME.  ALL PARAMETERS WERE NORMAL, NO DEFECTS NOTED.  OK FOR SERVICE.
